# SDR 95ZZZX6822

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2110A
- Make and model: Beech 58P
- Aircraft serial: TJ129
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2H288
- Condition: Dislodged
- Location: Manifold Check
- Part time: 2,110 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEICE BOOTS WERE CYCLED AND AN I.F.R. LANDING APPROACH WAS ENTERED, ALL PRESSURE GYRO INSTRUMENTS FAILED AND SYSTEM PRESSURE WENT TO ZERO.  BOTH RED INDICATOR BALLS REMAINED IN.  FOUND LT CHECK VALVE IN MANIFOLD DEFECTIVE AND LT PUMP OUTPUT LOW.  CHANGED BOTH ITEMS, BUT SUSPECT DEICE VALVE STAYED OPEN TOO LONG.
